# SDR TWAA9913505

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A SKIN DENT 1.5 INCHES LONG BY 1.75 INCH WIDE BY 0.095 INCH DEEP AT STA 194 BETWEEN LONGERON 30 AND 29R.  ACCOMPLISHED NDT AND FOUND NO CRACK.  REPAIRED PER SRM 53-04 FIG 12B.
